# SDR CALA2025101510107

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 53,349 hours, 18,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESS MATERIAL ON THE BOTTOM OF DOOR 2L. INSPECTED AND MEASURED Z FOLD DIMENSIONS.  GIRT MATERIAL LENGTH WITHIN LIMITS REF AMM 25-66-01-400-803 FIG 401.
